# SDR 2001FA0000023

- Difficulty date: May 30, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N784SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8711
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: S3461111
- Condition: Misinstalled
- Location: Left Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS ARE INSTALLED BACKWARDS, POINTING FORWARD.
